# SDR 2WAA2017051203

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 40,205 hours, 28,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOOT EMERGENCY LIGHTING SYSTEM PER AWDM 33-51-14. FOUND CONNECTORS AT OVERWING EXIT IDENTIFIERS DISCONNECTED. RECONNECTED CONNECTORS IAW SWPM 20-31-00. PERFORMED FUNCTIONAL TEST IAW AMM 33-50-00. NO FAULTS NOTED OPS CHECK NORMAL.
